# SDR A6WA201040681

- Difficulty date: September 5, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

51847-1000-0022-280 F/S, LBLB 9.0, INBD FLOOR BEAM ATTACH CLIP IS CRACKED.  REMOVED DAMAGED CLIP, FABRICATED NEW SERVICE CLIP AND INSTALLED.
